I saw a new ob/gyn in Feb. He ran losts of tests hormones were all unbalanced put me on levora, had poor blood circulation I showed him rashes on both of the insides each leg area below knee above ankle, high white blood cell count. anemic in April missed all week of work I am on social Security disabilty closed head injury I am 49yr old woman, had diarehea real bad the next week I was myadmitted to hospital did biopsy non specific but crohn.s related then saw a Gastroentoligist 3 times put me on prednisone first time had to quit takin it messed up my vison & Ialready have eye problems 3rd nerve damage right eye because of wreck annd wear glasses special lenses double vison on May got a shot had a knot in right arm said it was arthritus also sent me to a thyroid specialist said my thyroid wasn't normal my ob/gyn did one in Feb said it was normal 0.70 thyroid specialist wanted to know why I was there told her main Dr. said I had to see one I see her again next tues. she said if it wasn't helping any of my problems she would take meff med/ I am now gettinga tingle sinsation in entire lesft leg, I have problems but no Dr is taking care to cure them. Please help.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.